Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

okay i started accutane last month at 40mg a day. now my derm wants me to take twice as much, 80 mg a day. i weigh around 140 and basically my question is isnt that considered too much? im pretty scared of permanent side effects and im wondering if 80 mg a day is a good idea. thanks everyone.

Share this post


Link to post
Share on other sites

No it is not too much. Generally people take around 1mg/kg, but anywhere from .5 - 2.0mg/kg is okay. You weigh 63kg, and taking 80mg is about 1.27mg/kg, so you're fine. If you are concerned though talk to your derm.. that's what you're paying them for.

Share this post


Link to post
Share on other sites

Yep that's fine. I weigh 110 and the derm originally started me on 80-- I bumped it down to 60 just cause I got nervous, but the derm and nurses all assured me 80 would be totally fine.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×